# SDR 04FDEA02456

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- Engine: Pwa JT8D15
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT KEELBEAM, STR 29 RT, BS 950D PLUS 8. CORROSION ON RT KEELBEAM  BS 950D PLUS 8.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED IAW FED-EX 27-53-023A.
